# SDR FDEA201111184972

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1350 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM 17L BS 1350 CORRODED.   ORIGINAL MATERIAL .100 AFTER BLENDING .065 MATERIAL LOSS .035 MATERIAL OUT OF LIMITS IAW SRM 53-60-13 ALLOWABLE DAMAGE 2 FIG 101 DETAIL VIII.  R & R CREASE BEAM IAW SRM 51-40-02.  MAJOR REPAIR.
